... have to unbutton pants to let my belly out to be comfortable? Been on Harvoni 11 days now and a little uncomfortable. Been this way for about a week now.
Harvoni is a strong medication and sometimes can be hard on your stomach. I felt the same as you the first 2 weeks but on the third week I started feeling better. I am a female about 121lbs, 5'2 so this really showed on me. Hopefully it gets better for you. I have two weeks to go and my only other side effect is diarrhea. Hope you feel better soon
Hi rickrt78, I also took Harvoni and completed my treatment. I have gained weight on it, and not due to overeating. Finished treatment on May 23rd, 2017 and about 2 days later my throat was very red and swollen, and then my tongue and inside of my mouth too. Was tested for strep and was negative. Also very hoarse voice. and I have been swollen too, and have a hard time doing my job at work. I am so swollen that I feel like I am 5-months pregnant. told the Hep-C doctor and he was more concerned with the good results received back from lab. So will be seeing my regular PCP here on 6/2/17, and will be asking questions, as the swelling is also in my feet, ankles, calves, all over my body. And I urinate all the time. The only thing I can personally come up with is that the liver is not flushing out the medication as quickly as it should. I can not afford a new wardrobe, so this swelling has to go down, asap. Hope this helps. Please keep in touch and let me know what you find out. thank you and STICK with it, DO NOT give up.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 1 answer
Posted 6 May 2016 • 2 answers
Posted 22 Aug 2016 • 2 answers
Posted 15 Oct 2016 • 2 answers
Harvoni - My Dr wants me to take this, but liver levels are normal. Not sure what to do. He said in?
Posted 23 Oct 2017 • 2 answers